# SDR VNAA202206269997

- Difficulty date: May 8, 2022
- Submitted: June 26, 2022
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 27,380 hours, 20,519 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Strap
- Part number: SH670393383
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA LOWER SECTION OF WING-TO-FUSELAGE FAIRING AT FS STA 909.00.
